A female asked:
Why is it that when i had to take prednisone that the swelling in my legs go down, and look normal, despite comment prednisone cause swelling?
1 doctor answer • 2 doctors weighed in
Internal Medicine 19 years experience
That depends...: Why were you prescribed prednisone? Not knowing anything about the illness for which the medicine was prescribed, or what the medical history of the person taking it is, no doctor could give you any kind of meaningful statement here. Prednisone is a very widely used drug for a number of medical conditions, most of them involving inflammation, but not all. Try asking again with more background.
1k viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.